# SDR FDEA202109232386

- Difficulty date: September 23, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 88,282 hours, 19,558 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Controller
- Part number: 4059027903
- Part serial: 91090283
- Condition: Failed
- Location: Cargo Bay
- Part time: 21,086 hours, 7,389 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVEL 3 ALERT CARGO FIRE LWRFWD   REMOVED AND REPLACED MSC REF AMM 31-42-01-4.  PERFORMED RTS.  TEST PASSED.  PART REMOVED:   MISCELLANEOUS SYSTEM CONTROLLER                     MPN : 4059027-903  SN:  91090283
